Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Wavelet Based Full Approximation Scheme for the Numerical Solution of Burgers’ equation arising in Fluid Dynamics using Biorthogonal wavelet

Year:    2019

Journal of Information and Computing Science, Vol. 14 (2019), Iss. 2 : pp. 149–155

Abstract

Wavelet based methods are the new development in the area of applied mathematics. Wavelets are mathematical tools that cut functions or operators into different frequency components, and then study each component with a resolution matching to its scale. In this paper, we proposed Biorthogonal wavelet based full-approximation scheme for the numerical solution of Burgers’ equation arising in fluid dynamics using biorthogonal wavelet filter coefficients as prolongation and restriction operators. The proposed method gives higher accuracy in terms of better convergence with low computational time, which has been demonstrated through the illustrative problem.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22424

Journal of Information and Computing Science, Vol. 14 (2019), Iss. 2 : pp. 149–155

Published online:    2019-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: